William (Bill) Dietz

Author
Participe à 9 sessions

New York Times bestselling author William C. Dietz has sold over two-million books, some of which have been translated into German, French, Russian, Korean and Japanese.

Dietz also penned three STAR WARS novels for Lucas Films, two RESISTANCE novels for SONY, and a StarCraft book for Blizzard Entertainment.

Dietz co-wrote the script for SONY's Resistance: Burning Skies video game, and wrote the script for the Legion of the Damned™ iOS game based on his original work.

Dietz grew up in Seattle, served as a medic with the Navy and Marine Corps, graduated from the University of Washington, and travels widely.

Dietz has been employed as a surgical technician, college instructor, news writer, and television director.

Here’s what reviewers have to say about Dietz’s fiction:

Publisher’s Weekly: Legion of the Damned. “The humanity of the characters mixes well with the action to give this space drama real punch.”

RT Book Review: Andromeda’s Choice. “Andromeda McKee is one hell of a heroine. Dietz is a rarity among male science fiction authors: He can write a steely, badass female protagonist without making her seem unreasonably stoic. He allows McKee a bit (but just a bit) of softness and vulnerability, making this debutante-turned-army sergeant into a completely engaging three-dimensional character. Fans of military sci-fi will especially appreciate McKee’s head for strategy and the cleverness she shows in dealing with nemeses…and allies alike. If you don’t root for ‘the Steel Bitch,’ I just don’t know what to do with you.”

Pulp Fiction Reviews: “Into the Guns doesn’t waste a second getting going right out of the gate...By the time you get to the last page, you’re out of breath. But things are only getting started.”

Dietz is a member of the Writer’s Guild and the International Association of Media Tie-In writers. 

Sessions auxquelles William (Bill) Dietz participe

vendredi 10 août, 2018

Fuseau horaire: PDT/Pacific Time (US & Canada)
5:00 PM
5:00 PM
Opening Ceremony - 1 heure 45 minutes - 5:00 PM  -  6:45 PM
DoubleTree City Center - Salon V Large Programming
Daniel Moberg, SpoCon (Participant) Dave Anderson, 501st Legion (Participant) James C. Glass (Participant) BrAd Steiner, Allied video Productions (Moderateur) Michelle Brumley, SpoCon (Participant) Jim Humble, Humble Studios (Participant) Mason Williams, Spocon Staff (Participant) Glenn Case, Grammar Club / The Half Racks (Participant) Tanner Brown, The Grammar Club (Participant) William (Bill) Dietz (Participant) Ty Guenley, The Grammar Club (Participant) Shael Riley, The Grammar Club (Participant) Sean Stone, The Grammar Club (Participant) Beef Thompson, The Grammar Club (Participant)
7:00 PM
7:00 PM
Ideas: Where Do They Come From? - 45 minutes - 7:00 PM  -  7:45 PM
DoubleTree City Center - Evergreen Panel
Mark Rounds, Univerisity of Idaho (Moderateur) William (Bill) Dietz (Participant) Remina Goude (Participant) Sanan Kolva (Participant) Dorian Graves, Dorian Graves Fiction (Participant)

samedi 11 août, 2018

Fuseau horaire: PDT/Pacific Time (US & Canada)
10:00 AM
10:00 AM
Turning Your Game Into a Novel - 45 minutes - 10:00 AM  -  10:45 AM
DoubleTree City Center - Suite D, Spok Falls Ballroom Panel
Rosemary Jones (Participant) William (Bill) Dietz (Participant)
11:00 AM
11:00 AM
Are Game Designers Writers? - 45 minutes - 11:00 AM  -  11:45 AM
DoubleTree City Center - Suite C, Spok Falls Ballroom Panel
William (Bill) Dietz (Participant) Scott James Magner, En Masse Entertainment, ARUS Entertainment (Participant) Hunter Huntman (Participant)
2:00 PM
2:00 PM
Reading: William C. Dietz - 45 minutes - 2:00 PM  -  2:45 PM
DoubleTree City Center - Conference Office Talk
William (Bill) Dietz (Participant)
3:00 PM
3:00 PM
Capitalism, Ego, and a Red Roadster - 45 minutes - 3:00 PM  -  3:45 PM
DoubleTree City Center - Parkside I Panel
William (Bill) Dietz (Participant) Manny Frishberg, Wordfire Press and others (Participant)

dimanche 12 août, 2018

Fuseau horaire: PDT/Pacific Time (US & Canada)
11:00 AM
11:00 AM
How to Write a Game Module - 45 minutes - 11:00 AM  -  11:45 AM
DoubleTree City Center - Suite D, Spok Falls Ballroom Panel
William (Bill) Dietz (Participant) Harlan Haskell, SGRGA (Participant) Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)
1:00 PM
1:00 PM
What Happens When We Reject Science? - 45 minutes - 1:00 PM  -  1:45 PM
DoubleTree City Center - Parkside I Panel
Kempe Ames (Participant) William (Bill) Dietz (Participant) Manny Frishberg, Wordfire Press and others (Participant)
2:00 PM
2:00 PM
Closing Ceremony - 45 minutes - 2:00 PM  -  2:45 PM
DoubleTree City Center - Salon V Large Programming
Dave Anderson, 501st Legion (Participant) Mason Williams, Spocon Staff (Participant) James C. Glass (Participant) Daniel Moberg, SpoCon (Participant) Michelle Brumley, SpoCon (Participant) Jim Humble, Humble Studios (Participant) William (Bill) Dietz (Participant) Ty Guenley, The Grammar Club (Participant) Glenn Case, Grammar Club / The Half Racks (Participant) Tanner Brown, The Grammar Club (Participant) Sean Stone, The Grammar Club (Participant) Shael Riley, The Grammar Club (Participant) Beef Thompson, The Grammar Club (Participant)